Is it normal to bleed after you stop taking the pill?
I started taking the pill (Tri-cyclen lo) last wednesday when my period started and was on it for four days (4 white pills). For certain reasons, I decided to get off it. But after 2 days being off that pill, I started bleeding again, and it's been 4 days already. Its that normal?
Your really not suppose to start birth control then stop it. You should always try to finish out the pack, and then let your body have a period. It sounds like your body is just reacting to coming off the pill. If your bleeding gets worse, or pain is accompanied...see your gyn.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.